MathSciNet Relay Station
MathSciNet bibliographic data
MR3022920 53D35 (37J35)
Buhovsky, Lev; Seyfaddini, Sobhan Uniqueness of generating Hamiltonians for topological Hamiltonian flows. J. Symplectic Geom. 11 (2013), no. 1, 37–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement